Wednesday, February 20, 2013

Advice Please



Okay boys and girls, ladies and gentlemen, friends and family please advice me.  Why is it that I am UP one minute and DOWN the next???  I have not just been sitting at home doing nothing.  I have been out and I have been doing things at home.  Do I need to increase medication, stop it, get something else, run around the block, take a bath, buy something cute?  Any and all suggestions would be helpful.  I would just like to be on an even keel for once in my life.


By the way, I emailed my doctor about seeing an endracanoligist (?)  to have my blood chemistry looked at and also food allergies and diet.  Thoughts?

3 comments:

Yenta Mary said...

I sure hope you feel better! Seeing the doctor is the best place to start - it could be endocrine, hormonal. Maybe stress? A combination of factors? But the best thing to do is have the doc check your health, and see what you can rule out. Just rest, and pamper yourself a bit. With any luck it's just winter blahs ....

Sue said...

Sometimes it just takes some time to even out when you are on medication. I hope this will happen for you soon!

In the meantime, try to be on a regular schedule...going to bed at the same time every night, having regular activities, etc.

Good luck!

=)

Grandma Honey said...

I don't have any advice but I know you will figure it out over time. Hang in there and keep us posted.